Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Noxious Infestation

Veteran Member
  • Total Reviews

    0
  • Content Count

    80
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Noxious Infestation

  • Rank
    Junior Member
  1. I got alot of side affects from mino, dizziness, visual disorders, doc told me to take it at night, which helped alot!
  2. man thats hyperpicmentation. Im on Mino and and i got the same thing its not permanent but it really can mess with your skin.Do a skin peel or somethin
  3. Man stay away from Creatine. I got serious stomach pains and diarrhea from that shit. And it fucks with your hormones and shit...............
  4. On Minocin SA myself, great stuff apart from the initial side effects. And it really discolours the skin!!
  5. My doc put me on that but i never bought it. Dont use topical stuff anymore.Just clean my skin with water and then moisturise. Skin is much much better than usin a facial wash and other topicals.
  6. man i feel your pain! Mino really makes the skin red ,discoloured etc..... I'm on it at the mo, great stuff but the marks are annoying. I ordered a glycolic skin peel so it should do the trick!fingers crossed
  7. It takes a few weeks but stick with it ,its good stuff, well apart from the freakin side affects!!
  8. Did it and it doesnt work, how anyone can sell that is beyond me, should be shut down!
  9. Cant upload it !!! Too big, anyway around it. Cause people keep asking for it and its annoyin!
  10. Fasting is a great thing . I fast once a month for either a day or up to three and go to the gym. Iv read that its extremely good to do this as the increased pressure you put your body through helps it to clear out and regenerate. You will be absolutely wrecked but i find after the fast feel great!
  11. Its pretty simple really , i was on Dans regime for a god while but it eventually lost its effectiveness. I have tried many things like using B5 (absolute crap) and the Acne Free In 3 Days . Then my acne started getting really bad and i really couldn't handle it anymore. I had to go on to anbiotics or I would be really depressed.And my face would be really scarred. Thats why people do . Anyway
  12. The minocycline will clear you no problem! You will probably get side affects like dizziness ,disorientation etc....
×